# SDR CALA2022090202238

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 071701100
- Part serial: 173607
- Condition: None
- Location: M9-73
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - OVERHEAD ATTENDANT REST EMERGENCY LIGHT (M9073) FOUND INOP TRANSFER REF HXWO 1045546 AND ORIGINATED BY EMP V896965 OHAR EMER LT BATTERY REPLACED AND OP TEST RESULT NORMAL AS PER AMM 33-51-05 WORK ACCOMPLISHED BY MECHANIC V907894 INSPECTED BY V926996 IDT INSPECTED BY HX107723 ADD EMP:V907050
